# SDR CA080828005

- Difficulty date: August 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Aircraft time: 15,982 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 31070371
- Condition: Damaged
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRONT GEAR CASE ON ENG REMOVED FOR TORQUE RING REPLACEMENT. PITTING FOUND ON SPUR AND HELICAL GEAR ASSY.  CONSULTATION WITH ENGINE OVERHAUL FACILITY IS ON GOING.
